advertisement
Question
Posted by: Natalie | 2004/12/07

sharp abdominal pain after starting pill last month

I started taking the pill (Yasmin) last month and two days ago started sever cramping in my upper belly. It has now moved to my lower right belly and it hurts to move and cough. I also have a stiff neck....are these things related and when do I stop taking pain medication and go to doctor?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Natalie, I doubt that it is due to the Yasmin®. If it hasn’t cleared up by the time you receive this reply, the best would be to see your doctor. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement